# SDR WX0A2024032231992

- Difficulty date: January 17, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 48,419 hours, 29,633 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) L/H ELEVATOR, HINGE FITTING #1 WORN, AND BUSHINGS AND BOLT LOOSE. / LH ELEVATOR, HINGE FITTING #1 INBD HOLE PERMANENTLY REPAIRED PER SRM 55-26-41-300-004 REV.147. REPAIR CATEGORY B, SEE SRI 55-26-41-2205-001 REV.147 FOR INSPECTIONS, THRESHOLD: 6 YEARS FROM COMPONENT FIRST FLIGHT, SUBSEQUENT INSPECTION INTERVALS: 6 YEARS, NDT INSPECTION TYPE: DETAILED INSPECTION, REMARKS: MRBR TASK 552002-01-1. SEE AWS FOR DETAILS.  / SEE NRC 4002464-3000-0021 FOR LH ELEVATOR REMOVAL AND INSTALLATION."
